Inclusions of Waterman-Shiba spaces into generalized Wiener classes
Artikel i vetenskaplig tidskrift, 2014

The characterization of the inclusion of Waterman-Shiba spaces Lambda BV(p) into generalized Wiener classes of functions BV (q; delta) is given. It uses a new and shorter proof and extends an earlier result of U. Goginava.

Bounded variation

Generalized bounded variation

Banach space

Generalized Wiener class

Fourier series

Mathematics

Författare

Mahdi Hormozi

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

F. Prus-Wisniowski

Uniwersytet Szczecinski

Hjalmar Rosengren

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal of Mathematical Analysis and Applications

0022-247X (ISSN) 1096-0813 (eISSN)

Vol. 419 428-432

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1016/j.jmaa.2014.03.096